Open Access
Translator Disclaimer
April, 1993 Borel Stochastic Games with Lim Sup Payoff
A. Maitra, W. Sudderth
Ann. Probab. 21(2): 861-885 (April, 1993). DOI: 10.1214/aop/1176989271

Abstract

We consider two-person zero-sum stochastic games with limit superior payoff function and Borel measurable state and action spaces. The games are shown to have a value and the value function is calculated by transfinite iteration of an operator and proved to be upper analytic. The paper extends results of our earlier article [17] in which the same class of games was considered for countable state spaces and finite action sets.

Citation

Download Citation

A. Maitra. W. Sudderth. "Borel Stochastic Games with Lim Sup Payoff." Ann. Probab. 21 (2) 861 - 885, April, 1993. https://doi.org/10.1214/aop/1176989271

Information

Published: April, 1993
First available in Project Euclid: 19 April 2007

zbMATH: 0803.90142
MathSciNet: MR1217569
Digital Object Identifier: 10.1214/aop/1176989271

Subjects:
Primary: 90D15
Secondary: 03D70 , 60G40

Keywords: Borel sets , inductive definability , Stochastic games

Rights: Copyright © 1993 Institute of Mathematical Statistics

JOURNAL ARTICLE
25 PAGES


SHARE
Vol.21 • No. 2 • April, 1993
Back to Top